# SDR SIMA20150906006

- Difficulty date: September 6, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 39,099 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FRAME 25 - 26 CORRODED.  R & R CROSSBEAM, BETWEEN FRAME 25 - 26 IAW SRM 51-40-02 & ETN-EM-53-139 R4, SEE WIPS & TASK FOR DETAILS.
